Alert archive / Alabama / River Flood Warnings in 2014

River Flood Warning 31, NWS Birmingham, AL

April 13, 2014Sumter County, Alabama

NWS Birmingham, AL issued this river flood warning at Apr 13, 2014, 10:58 AM CDT for Sumter County, Alabama. It took effect at Apr 15, 2014, 6:00 PM CDT. It was in force for 60 hr.

The area

The outline as issued.

The facts

Issued
Apr 13, 2014, 10:58 AM CDT (15:58 UTC)
In effect from
Apr 15, 2014, 6:00 PM CDT
Expired
Apr 18, 2014, 5:30 AM CDT
In force
60 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
Minor

County Sumter County, AL

The radar

The Birmingham radar (KBMX), 148 km from the middle of the area, began a volume at 15:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sucarnoochee River at Livingston (LVNA1).

Action stage
18 ft
Minor stage
18 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02467500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

780 
WGUS44 KBMX 131558
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BIRMINGHAM AL 
1058 AM CDT SUN APR 13 2014

...THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ALABAMA... 

  SUCARNOOCHEE RIVER AT LIVINGSTON AFFECTING SUMTER COUNTY.

RIVER LEVELS CONTINUE TO FALL FOR THE SUCARNOOCHEE RIVER AT 
LIVINGSTON. HOWEVER...ADDITIONAL RAINFALL OF 2 TO 2.5 INCHES MONDAY 
AND MONDAY NIGHT ACROSS THE SUCARNOOCHEE RIVER BASIN WILL LIKELY SEND 
THE SUCARNOOCHEE RIVER AT LIVINGSTON BACK INTO FLOOD BY TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC119-140358-
/O.NEW.KBMX.FL.W.0031.140415T2300Z-140418T1030Z/
/LVNA1.1.ER.140415T2300Z.140417T0000Z.140417T2230Z.NO/
1058 AM CDT SUN APR 13 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SUCARNOOCHEE RIVER AT LIVINGSTON.
* FROM TUESDAY EVENING TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 10:30 AM SUNDAY THE STAGE WAS 13 FEET. 
* FLOOD STAGE IS 18 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 19 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY THURSDAY AFTERNOON.
* IMPACT...AT 18 FEET...FLOODING OF FARM LANDS AROUND LIVINGSTON 
  OCCURS AND CATTLE SHOULD BE MOVED TO HIGHER GROUND.

&&

LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
          3247 8820 3261 8823         

$$
6 follow-up statements
143 
WGUS84 KBMX 140117
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
817 PM CDT SUN APR 13 2014


...THE FLOOD WARNING CONTINUES FOR THE SUCARNOOCHEE RIVER AT 
LIVINGSTON...

.RIVER LEVELS CONTINUE TO FALL FOR THE SUCARNOOCHEE RIVER AT 
LIVINGSTON. HOWEVER...ADDITIONAL RAINFALL OF 2 TO 2.5 INCHES MONDAY 
AND MONDAY NIGHT ACROSS THE SUCARNOOCHEE RIVER BASIN WILL LIKELY SEND 
THE SUCARNOOCHEE RIVER AT LIVINGSTON BACK INTO FLOOD BY TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC119-141317-
/O.EXT.KBMX.FL.W.0031.140416T0040Z-140419T0100Z/
/LVNA1.1.ER.140416T0040Z.140417T0000Z.140418T1300Z.NO/
817 PM CDT SUN APR 13 2014

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE SUCARNOOCHEE RIVER AT LIVINGSTON.
* FROM TUESDAY EVENING TO FRIDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:30 PM SUNDAY THE STAGE WAS 9.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 19.9 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 18 FEET...FLOODING OF FARM LANDS AROUND LIVINGSTON 
  OCCURS AND CATTLE SHOULD BE MOVED TO HIGHER GROUND.

&&

LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
          3247 8820 3261 8823         

$$
250 
WGUS84 KBMX 141446
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
946 AM CDT MON APR 14 2014


...THE FLOOD WARNING CONTINUES FOR THE SUCARNOOCHEE RIVER AT 
LIVINGSTON...

.ADDITIONAL RAINFALL OVERNIGHT AND FORECASTED RAINFALL TODAY AND 
TONIGHT ARE EXPECTED TO SEND THE SUCARNOOCHEE RIVER BACK INTO
FLOOD...AND A FLOOD WARNING CONTINUES AT LIVINGSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY TUESDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC119-150246-
/O.EXT.KBMX.FL.W.0031.140416T0300Z-140418T1630Z/
/LVNA1.1.ER.140416T0300Z.140417T0000Z.140418T0430Z.NO/
946 AM CDT MON APR 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE SUCARNOOCHEE RIVER AT LIVINGSTON.
* FROM TUESDAY EVENING TO FRIDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 9:30 AM MONDAY THE STAGE WAS 8.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND 
  CONTINUE TO RISE TO NEAR 19.5 FEET BY WEDNESDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY THURSDAY NIGHT.
* IMPACT...AT 18 FEET...FLOODING OF FARM LANDS AROUND LIVINGSTON 
  OCCURS AND CATTLE SHOULD BE MOVED TO HIGHER GROUND.

&&

LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
          3247 8820 3261 8823         

$$
082 
WGUS84 KBMX 150241
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
941 PM CDT MON APR 14 2014


...THE FLOOD WARNING CONTINUES FOR THE SUCARNOOCHEE RIVER AT 
LIVINGSTON...

.ADDITIONAL RAINFALL TONIGHT IS EXPECTED TO SEND THE 
SUCARNOOCHEE RIVER BACK INTO FLOOD...AND A FLOOD WARNING 
CONTINUES AT LIVINGSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY TUESDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC119-151441-
/O.EXT.KBMX.FL.W.0031.140416T0945Z-140419T1900Z/
/LVNA1.1.ER.140416T0945Z.140417T1200Z.140419T0700Z.NO/
941 PM CDT MON APR 14 2014

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE SUCARNOOCHEE RIVER AT LIVINGSTON.
* FROM LATE TUESDAY NIGHT TO SATURDAY AFTERNOON...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT  9:30 PM MONDAY THE STAGE WAS 11.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18. FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 20.2 FEET BY THURSDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* IMPACT...AT 18 FEET...FLOODING OF FARM LANDS AROUND LIVINGSTON 
  OCCURS AND CATTLE SHOULD BE MOVED TO HIGHER GROUND.

&&

LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
          3247 8820 3261 8823         

$$
839 
WGUS84 KBMX 151447
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
947 AM CDT TUE APR 15 2014


...THE FLOOD WARNING CONTINUES FOR THE SUCARNOOCHEE RIVER AT 
LIVINGSTON...

.RAINFALL DURING THE PAST 36 HOURS IS PRODUCING RISES ON THE 
SUCARNOOCHEE RIVER...AND A FLOOD WARNING REMAINS IN EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY WEDNESDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC119-160247-
/O.EXT.KBMX.FL.W.0031.140416T1520Z-140419T1251Z/
/LVNA1.1.ER.140416T1520Z.140417T1200Z.140419T0051Z.NO/
947 AM CDT TUE APR 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE SUCARNOOCHEE RIVER AT LIVINGSTON.
* FROM WEDNESDAY MORNING TO SATURDAY MORNING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 9:30 AM TUESDAY THE STAGE WAS 15.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE WEDNESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 19.7 FEET BY THURSDAY MORNING. THE RIVER 
  WILL THEN FALL BELOW FLOOD STAGE BY FRIDAY EVENING.
* IMPACT...AT 18 FEET...FLOODING OF FARM LANDS AROUND LIVINGSTON 
  OCCURS AND CATTLE SHOULD BE MOVED TO HIGHER GROUND.

&&

LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
          3247 8820 3261 8823         

$$
995 
WGUS84 KBMX 160157
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
857 PM CDT TUE APR 15 2014


...THE FLOOD WARNING CONTINUES FOR THE SUCARNOOCHEE RIVER AT 
LIVINGSTON...

.RISES CONTINUE ON THE SUCARNOOCHEE RIVER AT LIVINGSTON DUE TO 
RECENT HEAVY RAINFALL...AND A FLOOD WARNING REMAINS IN EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY WEDNESDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC119-161357-
/O.EXT.KBMX.FL.W.0031.140416T2230Z-140419T0936Z/
/LVNA1.1.ER.140416T2230Z.140417T1200Z.140418T2136Z.NO/
857 PM CDT TUE APR 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE SUCARNOOCHEE RIVER AT LIVINGSTON.
* FROM WEDNESDAY AFTERNOON TO LATE FRIDAY NIGHT...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT  8:30 PM TUESDAY THE STAGE WAS 15.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON  AND 
  CONTINUE TO RISE TO NEAR 19.4 FEET BY THURSDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...FLOODING OF FARM LANDS AROUND LIVINGSTON 
  OCCURS AND CATTLE SHOULD BE MOVED TO HIGHER GROUND.

&&

LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
          3247 8820 3261 8823         

$$
418 
WGUS84 KBMX 161446
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
946 AM CDT WED APR 16 2014

...THE FLOOD WARNING IS CANCELLED FOR THE SUCARNOOCHEE RIVER AT 
LIVINGSTON...

.RISES WILL NOT BE AS GREAT AS EARLIER FORECAST FOR THE 
SUCARNOOCHEE RIVER...AND THE FLOOD WARNING IS NO LONGER IN EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

THIS WILL BE THE LAST STATEMENT ISSUED FOR THIS EVENT.

&&

ALC119-161516-
/O.CAN.KBMX.FL.W.0031.000000T0000Z-140419T0936Z/
/LVNA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
946 AM CDT WED APR 16 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE SUCARNOOCHEE RIVER AT LIVINGSTON.
* AT 9:30 AM WEDNESDAY THE STAGE WAS 15.2 FEET. 
* FLOOD STAGE IS 18FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 17.3 FEET 
  THURSDAY AFTERNOON AND THEN BEGIN TO FALL BY THURSDAY NIGHT.
* IMPACT...AT 18 FEET...FLOODING OF FARM LANDS AROUND LIVINGSTON 
  OCCURS AND CATTLE SHOULD BE MOVED TO HIGHER GROUND.

&&

LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
          3247 8820 3261 8823         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Apr 13, 6:49 AM CDT, 4 hours 9 minutes earlier.

Area forecast discussion, Apr 13, 6:49 AM CDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
649 AM CDT SUN APR 13 2014

.UPDATE...
FOR 12Z AVIATION.

&&

.DISCUSSION...

SATELLITE/RADAR NOTE THIS MORNING...AN INTERESTING FEATURE WAS
SPOTTED ON AREA RADARS NEAR EUFAULA AND PHENIX CITY. THIS UNDULAR
BORE FEATURE APPEARS TO BE A REMNANT WEST FLORIDA COAST BOUNDARY
OF SOME SORT. IT SHOULD NOT HAVE MUCH AFFECT ON SENSIBLE WEATHER TODAY.

CENTRAL ALABAMA WILL EXPERIENCE ANOTHER GOOD SPRING DAY TODAY BEFORE
THINGS CHANGE RATHER ABRUPTLY HEADING INTO THE WORK WEEK. NOT MUCH
HAS CHANGED CONCERNING THE OVERALL FORECAST DETAILS FROM THE
PREVIOUS DISCUSSION. IT STILL APPEARS THERE WILL BE TWO ROUNDS OF
SHOWERS AND THUNDERSTORMS...AS TWO DISTINCT UPPER LEVEL SHORT WAVE
TROFS MOVE OVERHEAD. ONCE AGAIN THE NAM APPEARS TOO SLOW BUT WILL
INCORPORATE SOME OF ITS ENVIRONMENTAL PARAMETERS.

SOUTHERLY FLOW CONTINUES TODAY AND INTO MONDAY...INCREASING
MOISTURE VALUES INTO 150-175 PERCENT OF NORMAL FOR MID APRIL. THIS
MOISTURE COMBINED WITH TWO RATHER POTENT UPPER SYSTEMS...GIVES US
A SHOT AT 1-3 INCHES OF RAIN.

THE OVERALL EVOLUTION REMAINS QUITE COMPLEX AND THE SECOND WAVE SEVERE
POTENTIAL WILL HAVE MUCH TO DO WITH HOW THE FIRST WAVE AFFECTS THE
LOCAL ATMOSPHERE. THE FIRST WAVE WILL NOT HAVE MUCH SURFACE BASED
INSTABILITY TO WORK WITH...SO EXPECT SOME STRONG WIND GUSTS AND
HEAVY RAIN. THEREAFTER...MONITORING THE MESOSCALE WILL BE KEY. IF
BUOYANCY CAN BE REALIZED BY AFTERNOON AND EVENING...A MIXED
THUNDERSTORM MODE MAY DEVELOP WITH SUPERCELLS AND THUNDERSTORM
CLUSTERS. BULK SHEAR...LOW LEVEL WINDS AND HELICITY VALUES ARE
ADVERTISED A BIT HIGHER TODAY...WHILE THE UPPER LEVELS APPEAR VERY
FAVORABLE FOR SUPPORT AND MAINTENANCE OF STRONG TO SEVERE STORMS. WILL
KEEP THE MENTION OF LOCALLY HEAVY RAIN AND DAMAGING WIND AS THE
MAIN THREATS WITH TORNADOES AND HAIL AS SECONDARY THREATS ATTM.

AS THIS SYSTEM EXITS...GUSTY WINDS BEHIND THE FRONT WILL BE 10 TO
20 MPH WITH HIGHER GUSTS ON TUESDAY. BY WEDNESDAY MORNING...MUCH
COLDER AIR ARRIVES AND CENTRAL ALABAMA WILL BE FLIRTING WITH
FREEZING CONDITIONS.

NORMAL TO BELOW NORMAL READINGS ARE ANTICIPATED THE REMAINDER OF
THE WEEK WITH ONLY A SLIGHT UPWARD TREND. ANOTHER FRONT AFFECTS
THE REGION FRIDAY AND SATURDAY AND MENTION 20-40 POPS ATTM.

75

&&

.AVIATION...
12Z TAF DISCUSSION.

STRATUS DECK HAS MANAGED TO SPREAD NORTHWARD INTO THE SOUTHERN
COUNTIES AND WILL IMPACT TOI/MGM WITH LIFR/IFR CIGS FOR A FEW
HOURS THIS MORNING BEFORE MIXING OUT. VFR CONDITIONS WILL PREVAIL
THRU THE REMAINDER OF THE DAYLIGHT HOURS WITH SOUTHERLY WINDS OF
10-15 KTS GUSTING UP TO 20 KTS.

WITH INCREASED MOISTURE AND ISENTROPIC LIFT LOW CIGS LOOK TO
RETURN LATE TONIGHT. RAIN AND TSTORMS WILL BEGIN TO MOVE IN FROM
THE WEST AFTER MIDNIGHT...AND MAY REACH TCL AROUND 09Z. REST OF
TERMINALS WILL BE IMPACTED CLOSER TO OR AFTER 12Z. GUSTY WINDS AND
HEAVY RAINFALL COULD ACCOMPANY THE STORMS.

19

&&

.HYDROLOGY...

SOME IMPROVEMENT WAS NOTED IN THE PAST 24 HOURS WITH SOME STREAMS
FALLING TO NORMAL LEVELS MAINLY NORTH. OTHER CREEKS...STREAMS...
AND SECONDARY WATERWAYS REMAIN ABOVE NORMAL STREAM FLOW
CONDITIONS. A FEW MAIN-STEM RIVERS ARE EXPERIENCING SOME FLOODING.
THE GOOD THING HERE IS THAT WE HAVE ONE MORE DAY TO DRY THE
GROUND AND LET THE WATERWAYS DRAIN SOME OF THE WATER. THE BAD
THING IS THAT THE NEXT STORM SYSTEM LATE TONIGHT INTO TUESDAY WILL
BRING ANOTHER 2 TO 3 INCHES OF RAIN TO THE AREA WITH A FEW LOCALLY
HIGHER TOTALS POSSIBLE.

THESE RAIN AMOUNTS MAY HAVE SOME EFFECT ON MAIN-STEM RIVERS
ESPECIALLY ACROSS THE SOUTHERN BASINS OF THE TOMBIGBEE...THE BLACK
WARRIOR...AND THE CAHABA. MONITOR THE SPECIFIC STAGE FORECASTS AS
WE HEAD INTO THE BEGINNING OF NEXT WEEK.

THESE RAINS MAY ALSO HAVE SOME IMPACT ON THE SMALLER STREAMS
ALREADY RUNNING HIGHER THAN NORMAL. DUE TO THE RECENT
FLOODING...THERE REMAINS PLENTY OF DEBRIS NEAR THESE WATERWAYS
THAT MAY IMPACT ISOLATED LOCATIONS. THE RAIN RATES WILL BE
CRITICAL HERE AND MAY REACH THE EXCESSIVE RANGE AT TIMES.

STAY TUNED FOR FURTHER REFINEMENTS IN THE FORECAST.

75

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     81  59  72  48  56 /   0  50 100  90  40
ANNISTON    82  60  72  47  59 /   0  30  90  90  50
BIRMINGHAM  81  61  73  44  58 /   0  60 100 100  40
TUSCALOOSA  81  61  75  45  59 /  10  90 100 100  20
CALERA      81  60  73  45  58 /   0  60 100 100  40
AUBURN      80  59  73  51  62 /   0  10  80 100  60
MONTGOMERY  83  62  76  52  64 /   0  20  80 100  60
TROY        83  61  77  52  63 /   0  10  70  90  60

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Apr 13, 9:02 AM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
902 AM CDT SUN APR 13 2014

ALZ011>015-017>050-141415-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
902 AM CDT SUN APR 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

FLOODING WILL CONTINUE ON A FEW SOUTH CENTRAL ALABAMA RIVERS.
PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR SPECIFIC
STAGE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON INTO
MONDAY NIGHT FOR ALL OF CENTRAL ALABAMA. THESE STORMS WILL BE
CAPABLE OF PRODUCING LOCALIZED FLOODING...DAMAGING WINDS...
AND LARGE HAIL. AN ISOLATED BRIEF TORNADO CANNOT BE RULED OUT.

A COLD FRONT WILL MOVE THROUGH CENTRAL ALABAMA EARLY TUESDAY.
WINDS OF 10 AND 20 MPH WITH HIGHER GUSTS WILL OCCUR BOTH AHEAD AND
BEHIND THE FRONT.

TEMPERATURES ON WEDNESDAY MORNING MAY DROP NEAR FREEZING FOR
AREAS GENERALLY ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR. THIS
WOULD LIKELY ONLY BE FOR A FEW HOURS...BUT PRECAUTIONS MAY BECOME
NEEDED.

FLOODING WILL CONTINUE ON A FEW CENTRAL ALABAMA RIVERS...PERHAPS
UNTIL THURSDAY...ESPECIALLY ON THE LOWER TOMBIGBEE...LOWER BLACK
WARRIOR...AND LOWER CAHABA. ADDITIONAL RAINFALL ON MONDAY AND
TUESDAY COULD PROLONG AREAS OF RIVER FLOODING. PLEASE REFER TO THE
LATEST RIVER FLOOD STATEMENTS FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED
MONDAY.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 10:54 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter5 days
Apr 13, 10:54 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter4 days
Apr 13, 2:31 PM CDTFlash Flood WatchBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more36 hr

Nearby

River Flood Warnings in Alabama, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.